It’s Saturday morning and that cup of coffee without the rush of having to go to work results in the inherent desire to have a second cup; if one is good, two is better, right?
After watering the flowers, which are just as thirsty as you (caffeine in coffee is a mild diuretic), you brew a larger pot. Wow, mmm, mmm good and then your husband emerges from the sack, scratching his scalp.
“I’ll only have a cup if you’ll join me,” says he so you oblige, quite cognizant that this is # 3 and then the jitters begin. But you’re really too busy enjoying Saturday morning to notice any more.
That is until cup #4 makes it painfully clear that the side effects of caffeine are with you and with you ‘good.’ Not only do you trot off to the bathroom (caffeine is a bowel stimulant and a mild diuretic), it can cause headaches.
So, while in the bathroom you grab the Tylenol. Your stomach isn’t really ‘happy’ and you feel a bit nauseated. “Oh, how I wish I could just sleep this off, I feel so lousy! ” You can try, but one thing that you won’t likely be able to do (unless it is induced by the Tylenol) is just that: SLEEP.
Take home message: next time limit it two cups (max) and never before bedtime.